Note: Mumsnet has not checked the knowledge, experience or professional qualifications of anyone posting on Mumsnet Talk, so this is not necessarily the best place to seek help if you're feeling seriously distressed or suicidal. Mumsnet cannot be held responsible for any advice given on the site. If you need help urgently, please see our mental health web guide which can point you to expert advice and support.

citalopram and ibuprofen

(5 Posts)
Goober Sun 03-Feb-13 20:59:52

No, they are all different. But Citalopram are particulary effective and work faster than most other Anti-d's.
Swings and roundabouts.
On the other hand it is ok to take paracetamol or use an ibuprofen gel on the site.

GracieLoo Sun 03-Feb-13 20:53:40

Is this the same for other AD's? No one tells you these things!

Percephone Sun 03-Feb-13 19:57:34

They both can cause stomach irritation (could lead to bleeding in some people) so this makes pharmacists worried! If you've never had an ulcer or gastritis then you shouldn't have problems if you stop them now. It's best not to take them together to avoid this happening.

Goober Sun 03-Feb-13 19:51:46

Stomach erosion.

thoughtsbecomethings Sun 03-Feb-13 19:45:48

i have hurt my back, i have been taking ibuprofen for 4 days and its not making it any better, went to local pharmacy and was told to immediately stop taking the ibuprofen as should not be taking it with citalopram as it can cause further complications......WHAT COMPLICATIONS ??

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now